Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; ENDROTRACHEAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; ENDROTRACHEAL
Model Number
100/179/065
Medical Device Problem Code
Gel Leak (1267)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smiths medical intubation|portex endotracheal tubes was involved in a event with nasal intubation when the bladder was found to leak, event though checked twice.No patient adverse events reported.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
ENDROTRACHEAL
Manufacturer
(Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK CT21 6JL
MDR Report Key
12033329
Report Number
3012307300-2021-06327
Device Sequence Number
14446938
Product Code
BTR
UDI-Device Identifier
15019315022111
UDI-Public
15019315022111
Combination Product (Y/N)
N
Initial Reporter Country
CH
PMA/510(K) Number
K790312
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,user facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/21/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
06/05/2024
Device Model Number
100/179/065
Device Catalogue Number
100/179/065
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/25/2021
Initial Report FDA Received Date
06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1